# SDR QXEA0200909

- Difficulty date: June 26, 2002
- Submitted: June 27, 2002
- Operation: Air carrier
- Aircraft: N497US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11173
- Aircraft time: 34,065 hours, 43,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 5515800106
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA-REAR FACING PORTION OF EXIT SIGN IS INOPERATIVE AT EMERGENCY EXIT ROE. REMOVED AND REPLACED EXIT SIGN AT EMERGENCY EXIT ROW. OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
